# SDR CALA2017013000206

- Difficulty date: January 30, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 85,139 hours, 20,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER 2 SVC FOUND EXTERIOR EMERGENCY LIGHT INOP BY MED 2R, 4R & 4L. RELAMPED 2R AND 4L OPS CK GOOD. DISASSEMBLED 4R FOR TS LIGHT INOP FOUND BATTERY TO BE BAD. REPLACED BATTERY AND TESTED. OPS CHECKS GOOD. REF AMM 33-51-07-902-001 REASSEMBLED 4R EXTERIOR EMERGENCY LIGHT AND TESTED. OPS CHECKS GOOD. REF AMM 33-51-06-962-049-001 AND AMM 33-51-06-962-001-001.
